# SDR CALA2021020800132

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 65,078 hours, 27,727 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D53337062220600
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR FWD HINGE AT KEEL BEAM HAS WEAR FROM DOOR FITTING A3 NB-06-3-6001 PER NR 9294246 HAECO NR 20246 GEN BY V892442. RMVD AND RPLD LH MLG DOOR FWD HINGE AT KEEL BEAM IAW A320 SRM 51 -42-11-801 PG.20 AND REPAIR DWG R53370500F BY MECH V903765 INSP BY V077960
